ugh meds, ugh work
I’ve been on guanfacine for about a month now, and I still haven’t stopped feeling drowsy and tired all day, to the point that I’ll often just fall asleep in the middle of things. Even when I’m doing things like grocery shopping I’ll suddenly feel really tired and need to take a couple moments to brace myself. It’s almost like it’s causing narcolepsy or something.
Last week I talked about this with my psychiatrist and we decided to try combination therapy with strattera, a stimulant-based med, since my ADHD responded well to the Adderall (aside from my blood pressure spiking badly).
So far, it hasn’t been helping at all. I’m getting the panic and anxiety from stimulants, while also being drowsy all day. What’s even worse is I’m also getting frequent muscle spasms, which is apparently a common reaction to some ADHD meds. And ironically, the treatment for that? Guanfacine.